# SDR USAA070657

- Difficulty date: August 23, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- Aircraft time: 59,994 hours, 59,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 294.5, S-11L, INTERCOSTAL WEB, CRACK IN RADIUS.  REMOVED WEB, FABRICATED NEW & INSTALLED PER DWG 50-07946, SRM 51-10-02, DEFECT SIZE:  0.25 INCH.
